# SDR V0XD20210126001

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part serial: 15035
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK BOX 1-3 SUPPORT BRACKET CRACKED.   REPAIRED LT WING SLAT BOX 1-3, CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS, IAW BOMBARDIER REO 670-57-42-577 DATED: 2016-12-02.
